# SDR ASAA2015103113748

- Difficulty date: October 31, 2015
- Submitted: November 16, 2015
- Operation: Air carrier
- Aircraft: N615AS
- Make and model: Boeing 737790
- Aircraft serial: 30344
- Aircraft time: 53,277 hours, 24,015 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146A7502
- Condition: Corroded
- Location: Bs 727-727a
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR STRUCTURE AT BS 727 AND BS 727A AND LBL 12.5 HAS CORROSION. MARKED.  ACFT GROUNDED.  BLEND OUT CORROSION AREA, ORIGINAL MATERIAL  THICKNESS .063 IAW DWG 1509-100146, MAT REMOVED .004, MAT REMAINING .059, FOUND TO BE WITHIN LIMITS IAW SRM 53-00-53-1A-2, ALODINE AND PRIMER IAW SRM 51-20-01, DOT V841, REMOVED.
